HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Main » General Discussion (Forum) » I thought it could be Add...

Mon Aug 26, 2019, 11:23 AM

I thought it could be Adderall. But I'm wrong.

One of the side effects is appetite loss....

I wonder what it is????

Thoughts?

19 replies, 1652 views

Reply to this thread

Back to top Alert abuse

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 19 replies Author Time Post
Reply I thought it could be Adderall. But I'm wrong. (Original post)
Ninga Aug 2019 OP
GoCubsGo Aug 2019 #1
Ninga Aug 2019 #2
GoCubsGo Aug 2019 #4
Tiggeroshii Aug 2019 #14
Runningdawg Aug 2019 #15
Hong Kong Cavalier Aug 2019 #16
malaise Aug 2019 #3
Cracklin Charlie Aug 2019 #5
Maru Kitteh Aug 2019 #6
Ninga Aug 2019 #7
live love laugh Aug 2019 #8
Maru Kitteh Aug 2019 #9
Ninga Aug 2019 #11
Maru Kitteh Aug 2019 #13
lark Aug 2019 #10
Niagara Aug 2019 #12
lunatica Aug 2019 #18
UniteFightBack Aug 2019 #17
maxsolomon Aug 2019 #19

Response to Ninga (Original post)

Mon Aug 26, 2019, 11:34 AM

1. Not everyone who takes a drug gets all the side effects.

It all varies by individual. Not to mention that if someone has been taking Adderall for decades, their body likely have adapted to it, and they may not experience any side effects. Also, a lot of people eat even when they aren't hungry. Many people eat because they are bored or to ease various emotions. and not because they have an appetite.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to GoCubsGo (Reply #1)

Mon Aug 26, 2019, 11:35 AM

2. So it is Adderall? Ah ha! Thanks! Nt

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Ninga (Reply #2)

Mon Aug 26, 2019, 11:40 AM

4. Who the hell knows?

Could be Adderall. Could be cocaine. Could be both. Could be some various amphetamines.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to GoCubsGo (Reply #4)

Mon Aug 26, 2019, 01:22 PM

14. Last I checked adderall doesnt give you the sniffles

 

Probably cocaine.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Tiggeroshii (Reply #14)

Mon Aug 26, 2019, 01:31 PM

15. If it were coke he was snorting it, he wouldn't have a nose by now

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Tiggeroshii (Reply #14)

Mon Aug 26, 2019, 01:41 PM

16. According to a former Apprentice producer...

He crushed it up and snorted it. That'd probably give you the sniffles.

But I agree with you. it's probably cocaine.

According to him, he doesn't drink and he doesn't use drugs, but...he's a pathological liar, so...

Also Carrie Fisher called it during the debates, saying something like "Being a recovering drug addict myself, I know one when I see one. He's on something." (I'm paraphrasing here, but that's the general gist of what she said.)

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Ninga (Original post)

Mon Aug 26, 2019, 11:38 AM

3. Lunacy n/t

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Ninga (Original post)

Mon Aug 26, 2019, 11:43 AM

5. Dementia.

Some form.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Ninga (Original post)

Mon Aug 26, 2019, 11:45 AM

6. Trust me there are PLENTY of people on stimulants that are obese

I've seen MANY as an RN.

You can tell he's on something when his pupils look like this:



Reply to this post

Back to top Alert abuse Link here Permalink


Response to Maru Kitteh (Reply #6)

Mon Aug 26, 2019, 11:47 AM

7. Of course, right. But I'm just gonna go ahead and spread the word that it's Adderall. Why not? Nt

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Ninga (Reply #7)

Mon Aug 26, 2019, 11:49 AM

8. 😂😂😂😂

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Ninga (Reply #7)

Mon Aug 26, 2019, 11:49 AM

9. I updated my post with an example of mydriasis

If his pupils look like saucers, there's a great chance he's flying

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Maru Kitteh (Reply #9)

Mon Aug 26, 2019, 11:55 AM

11. Yep. You are right. The eyes are the mirror of the soul......big pupils, tiny penis, tiny hands.

Got it.
Thanks

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Ninga (Reply #11)

Mon Aug 26, 2019, 12:03 PM

13. In this case they're a mirror to his pharmaceutical choices.

As in, he's flying on Adderall Airlines (or likely some similar stimulant).

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Ninga (Original post)

Mon Aug 26, 2019, 11:51 AM

10. if you abuse it long enough, it doesn't have the appetite suppression iy does in regular users.

He's an addict and has been on Adderall for 30 years, so slimming properties were probably blown by many years ago. He always takes it when he has to give a very public speech or debate because that's the only way he has the energy and mania he wants to display.

There was a short period of time when I became addicted to "speed" any type would do, but it started with rx diet pills and expanded out to Black Beauties, meth & coke. When I moved away & lost my supplier, I realized I was addicted and went cold turkey. I was able to eat on these hen I was using them daily because my system got so acclimated to them. I still got the rush, but the appetite suppressing part would go away. That's how I know for sure he's a drug user, been there, done that. had the week of not being able to get out of bed coming off of them. Having learned at 18 the perils of addiction, I never went back.

He's not that smart and doesn't have the willpower.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Ninga (Original post)

Mon Aug 26, 2019, 12:02 PM

12. Everyone reacts to medications differently

When Allegra D was a prescription it would knock me out. Everyone else that I worked with that were taking Allegra D acted like they consumed umpteen cups of coffee, and here I was struggling to stay awake at work.

When I went back to doctor, I told them that I had to take it at night instead of the morning. And they said insisted that they gave me the "D" for daytime use. They switched me to Zyrtec D and it still knocked me out. I just ended up taking the prescriptions at night and I told the doctor that the same thing happened with the Zyrtec D. Apparently, I was one of the few that these drugs would have that effect.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Niagara (Reply #12)

Mon Aug 26, 2019, 01:59 PM

18. That sounds like you were hyperactive

My son was hyperactive which is caused by certain chemicals used in food preservation and additives and sugar. When he was quite young doctors would prescribe Ritalin which I thought was terrible. I did some research to try to help him without giving him drugs and found out processed food at that time was filled with extra chemicals and additives and food coloring and sugar. Food as well known as corn flakes, cookies, even tooth paste. This was over 40 years ago.

I eliminated processed food and sugar from his diet and he was able to calm down completely. He could sit still and do homework, draw, read etc. without being in constant movement.

Long story short one of the effects of being hyperactive is that stimulants, like coffee have the opposite effect. They calm you down and even put you to sleep. My son grew to be very careful about putting any drugs in his body because their effect was usually the opposite of what it was for other people.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Ninga (Original post)

Mon Aug 26, 2019, 01:43 PM

17. It's Malignant Narcissist Sociopath and these are the direct effects. nt

 

Reply to this post

Back to top Alert abuse Link here Permalink


Response to UniteFightBack (Reply #17)

Mon Aug 26, 2019, 02:03 PM

19. Decompensation is not a pretty sight

It's going to get worse. At some point, the public will start to cringe, and then feel pity for the poor sick man.

Not me, but I bet some of you bleeding hearts will!

Reply to this post

Back to top Alert abuse Link here Permalink

Reply to this thread